# SDR SWIA200110195

- Difficulty date: September 20, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 16,412 hours, 22,008 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Failed
- Location: Refuel Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SERVICE DOOR LIGHT WILL NOT EXTINGUISH.  ABORTED TAKEOFF.REPLACED REFUELING RECEPTACLE DOOR MICROSWITCH WITH SERVICEABLE UNIT, OPS CHECKED GOOD.
